# SDR ARWA20061103

- Difficulty date: November 15, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- Aircraft time: 90,449 hours, 33,501 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN "A" CHECK, THE FOLLOWING WAS FOUND; RT MAIN LANDING GEAR WHEEL WELL STATION 1381; SLANT PANEL PRESSURE BULKHEAD CAP ANGLE/STRUCTURAL FRAME HAS CORROSION ON BOTH INBOARD AND OUTBOARD LOWER CORNERS; WING CENTER SECTION REAR SPAR JOINT WITH RT PANEL, THE VERTICAL FITTING BETWEEN BOTH PARTS HAS CORROSION AT THE UPPER AREA.
